RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 49, Issue 2  


On probabilities of large deviations for random walks. II. Regular exponentially decaying distributions
A. A. Borovkov, K. A. Borovkov
209
Galton–Watson branching processes in a random environment. II: Finite-dimensional distributions
V. A. Vatutin, E. E. D'yakonova
231
Nonlinear financial averaging, the evolution process, and laws of econophysics
V. P. Maslov
269
On some probabilistic-statistical methods in technical analysis
S. V. Pastukhov
297
On the Martingale Measures in Exponential Lévy Models
A. V. Selivanov
317
Asymptotic estimation of a shift parameter of a quantum state
A. S. Holevo
335
On the 80th Birthday of E. B. Dynkin
351

Short Communications
On recovery of a measure from its symmetrization
A. A. Gushchin, U. Küchler
352
On a property of independent mappings
A. A. Lipchyus
362
On self-normalized sums and Student's statistic
S. Yu. Novak
365
On an effective solution of the optimal stopping problem for random walks
A. A. Novikov, A. N. Shiryaev
373
On transient phenomena in random walks
A. I. Sakhanenko
382
Asymptotically $d$-optimal test of a posteriori change-point detection
G. Yu. Sofronov
396
A Lyapunov-type bound in $R^d$
V. Yu. Bentkus
400

Anniversaries
411

Letter to the Editor
Complement to the paper “On the central limit theorem along subsequences of noncorrelated observations”
S. G. Bobkov, F. Götze
412
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019